Extension and normality of meromorphic mappings into complex projective varieties

Tom 104 / 2012

Si Duc Quang Annales Polonici Mathematici 104 (2012), 279-292 MSC: Primary 32H04, 32A22; Secondary 32H19, 30D35. DOI: 10.4064/ap104-3-5

Streszczenie

The purpose of this article is twofold. The first is to show a criterion for the normality of holomorphic mappings into Abelian varieties; an extension theorem for such mappings is also given. The second is to study the convergence of meromorphic mappings into complex projective varieties. We introduce the concept of $d$-convergence and give a criterion of $d$-normality of families of meromorphic mappings.

Autorzy

  • Si Duc QuangDepartment of Mathematics
    Hanoi University of Education
    136 Xuan Thuy, Cau Giay
    Hanoi, Vietnam
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek